# SDR MASA2010080600842

- Difficulty date: August 6, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 19,331 hours, 13,400 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Power Supply
- Condition: Faulty
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED MOVEMENT OF AILERON AND RUDDER TRIM.  MX REMOVED AND REPLACED RUDDER TRIM POWER SUPPLY.
